# SDR CALA9601363

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Galled
- Location: Bs 663-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT KEEL BEAM FAYING FLANGE FROM BS 663 TO 727 GALLED ON LOWER SURFACE AND WORN AROUND FASTENER HOLES ON UPPER SURFACE.  EXISTING HOLES WERE OVERSIZED AND 3 EACH PRESS FIT BUSHINGS WERE INSTALLED.  A REPAIR STRAP WAS FABRICATED AND INSTALLED.  ALL WORK WAS PERFORMED IAW SRM 51-10-2, 51-30-2, ECRA 5310-03324, AND REO 02234.
